# SDR JJBA20241206003

- Difficulty date: December 3, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,015 hours, 32,185 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 23093700503
- Part serial: 726
- Condition: Inoperative
- Location: Zone 700
- Part time: 49,147 hours, 34,692 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LANDING GEAR / LEVER DISAGREE EICAS WARNING ON GEAR RETRACTION. RIGHT MAIN GEAR DID NOT RETRACT. REMOVED AND REPLACED RH MANEUVERING ACTUATOR. OPS CHECK SAT. GEAR SWING SAT. LEAK CHECK SAT.  ORIGINAL SUBMISSION DATE: 12/6/2024
